See Alike in...

Alike App

Browser

hebloodworth

820d

hi, i have had what the pharmacist calls a severe allergic reaction to bactrim after only seven days on the medication. i have had lymph node swelling, a rash on my abdomen that later spread up through my neck and down my arms, severe abdominal cramps, nausea, dizziness, insomnia, abdominal bloating and swelling, and other general pain and discomfort. when i went to see a nurse practitioner, she said she didn’t think it was an allergic reaction, since it had been about a week. i did read that it can take a week or so to show an allergic reaction. has anyone had anything similar? there is really no other way to describe the symptoms i’m experiencing, and the doctor ruled out several possibilities, but really still has no idea of what is happening

Top reply
    • Sakala

      584d

      @Linzer so should we disregard the pills?

    • Sakala

      584d

      So should I disregard the pills ??

    • Linzer

      819d

      I actually am allergic to cipro, macrobid and doxy, the only ones that work are Bactrim and amoxicillin for me currently. Each one gave me a different reaction and it took up to almost a week to see visible reactions. I had a similar reaction to yours with doxy which gave me rashes on my face. If you have any sort of reaction from antibiotics, definitely reach out to your doctor bc those symptoms could get worse - from my own experience. Hope you’re doing ok!!🥺

      • Sakala

        584d

        @Linzer so should we disregard the pills?

    • Jula

      820d

      Dry brush is also good, I use a trampoline because bouncing is also good for lymph. If you don’t own a sauna a cheap way of sweating is with a hot water bucket: you put your feet and legs inside (super hot water almost burning) and you cover yourself with a blanket , just sweat for 15 min and then you take a hot shower… I like to take a nap after. That is a good remedy that my acupuncturist told me about, is good for lymph and to shock your immune system.

    • Jula

      820d

      Can be a die off! Can be a good sign of your body detoxifying the bacteria !!! Have you tried with some lymphatic work?! Maybe your detox paths are clogged and you need something like sauna or a deep fascia massage…

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion